MAUDE Adverse Event Report: EMBECTA MEDICAL I LLC - HOLDREGE, NE SYRINGE 1.0ML 28GA 1/2IN BLS 500 SUS CA; SYRINGE, PISTON

EMBECTA MEDICAL I LLC - HOLDREGE, NE SYRINGE 1.0ML 28GA 1/2IN BLS 500 SUS CA; SYRINGE, PISTON
Model Number 329420
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Type of Reportable Event Malfunction
Event or Problem Description
Material # 329420 material description - syringe 1.0ml 28ga 1/2in bls 500 sus ca material lot# - 3107277 complaint description ¿ as per account, the customer had 2 incidents of needles poking out.One of their nurses got poked but is thankfully okay.Notes ¿ images attached for reference provided by customer.
 
Additional Manufacturer Narrative
Additional information provided in b4, g6, h2, h11 correction made to b1 (report type), h6 (investigation type, investigation finding, investigation conclusion) investigation summary: no physical samples were received however the investigation was performed based on the photo(s) provided.This is the 1st complaint for the reported lot number.A review of the manufacturing records was performed, and no non-conformances were raised in association with this type of event for this lot.Embecta was able to duplicate or confirm the indicated issue and based on trend analysis no further action is required at this time.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.Process notification 200002291 was opened in oct2024 to investigate cannula through shield issues.
 
Additional Manufacturer Narrative
Additional information was added: b4, g6, h2, h11.As part of capas pr-00080 and pr-(b)(4) action plan, a historical remediation activity was conducted to review and correct the legacy complaint records.For this remediation activity, the occurrence field was updated.This is used to document the number of complaint occurrences associated with a complaint record and supports trend analysis, reporting activities and situation analysis (sa) activities.Updating the occurrence field does not modify the complaint narrative, investigation results, product performance evaluation or patient impact assessment.The historical situation analysis determination was performed using the information available at the time of complaint review and was intended to evaluate the event within the context of the complaint handling process.The remediation activity involves correcting the occurrence counts but does not introduce new complaint information or change existing complaint content, the original rationale supporting the historical situation analysis determination remains unchanged.Based on the scope of the remediation and the nature of the data being corrected, the decision not to reassess historical situation analysis (sa) determinations presents a low risk.To ensure alignment between the documented occurrence count and the complaint records maintained in the system, additional complaint record(s) were created to represent the original complaint occurrences identified during remediation.No further action is required at this time unless new information becomes available.(b)(6) 2026.

Brand Name
SYRINGE 1.0ML 28GA 1/2IN BLS 500 SUS CA
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
EMBECTA MEDICAL I LLC - HOLDREGE, NE
Manufacturer Contact
avital merl
300 kimball drive
parsippany, NJ 07054
MDR Report Key20614578
Report Number3024508819-2024-00425
Device Sequence Number7354172
Product Code FMF
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
K190054
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number329420
Device Lot Number3107277
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2024
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date11/05/2024
Supplement Report FDA Received Date01/15/2025
09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device N
Patient Sequence Number1
Patient SexUnknown